# SDR DALA2016112209179

- Difficulty date: December 30, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 74,369 hours, 34,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 FWD PAX CABIN FRAMES 19 TO 20.  REPLACED THE FLOOR SUPPORT IAW ERA.
